# SDR ABXA2024050787

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,783 hours, 27,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1260 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE MAINTENANCE AT CVG DISCOVERED CORROSION ON THE INTERNAL BEARSTRAP (P/N 146T8521-1) LOCATED AT THE AFT LOWER CARGO CONTROL PANEL SKIN CUTOUT AT APPROXIMATE STATION 1260 BETWEEN S-23R TO S-24R.THE CORROSION WAS REMOVED PER 767-200 SRM 53-30-15, REPAIR 1, AND EXCEEDS 10% MATERIAL LOSS. A UT INSPECTION WAS ACCOMPLISHED TO DETERMINE THE MATERIAL THICKNESS AND RECORDED IN A 0.25" X 0.25" GRID PATTERN.INSPECTION REPORTED A 0.143" MINIMUM REMAINING MATERIAL THICKNESS AT THE THINNEST LOCATION (EOP) FROM 0.212"NOMINAL (0.069” OR 32.55% REMOVED). AMES ENGINEERING CONTACTED FLIGHT VEHICLES CONSULTING INC. FOR FURTHEREVALUATION AND APPROVAL.DEFER PER THIS REA FOR MAINTENANCE TRACKING PER GMM CHAPTER 1,SECTION 07.04. PERMANENTLY REPAIR THE BEAR STRAP ON OR BEFORE 25 FLIGHT CYCLES.  C/W REA ABX-REA-5300-65395-01 AND NR WORK PACK W/O 12105189.  DEFERRED IAW REA -5300*65395-01 AND ABX GMM 07.04 FOR TRACKING  MBCB 25 CYCLES
